Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV AND HAVING MIGRAINES
Jul 14, 2005

I have been poz for 15yrs. and never adhere to meds.sober for two yrs. Doing great w/meds.but after two yrs. on meds and good adherence the rght.sideof my head pnds every morn./and often my sleep is interrupted by the pnding in my head.AT WITS END.

Response from Dr. Henry

You need to have an evaluation including a complete history and physical examination. Sometimes a head scan or neurology consultation might be ordered. If it is determined that you are having migraine headaches then generally effective treatment is available (such as imitrex). KH



Previous
high triglycerides
Next
Relapsing?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement